Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cymbalta from a BP-II

Posted by betternow on February 22, 2005, at 22:24:27

In reply to Cymbalta from a BP-II, posted by barbaracat on February 19, 2005, at 1:41:29

> I started Cymbalta 5 days ago and I have great hopes for it. I just got back from a little vacation on the psych ward where I was taken off lithium due to a worsening hypothyroid condition (the rationale was that the thyroid problems were contributing to the major crash I experienced recently). Put on depakote and Seroquel and turned into a stumbling depressed zombie with a nasty attitude. Taken off depakote and put on increased seroquel to act as mood stabilizer and added 30mg Cymbalta.
>
> Quickly went flamingly hypomanic. It was too much fun but I managed to hold 'er steady before going stratospheric. That norepinephrine sure does kick in quickly. Too quickly. Put myself back on lithium and things have settled down nicely. Increased T4 thyroxine. How many times will it take to realize I need that lithium?

Just an observation, but I believe T4 can get you a little hypomanic as well. Have you considered replacing lithium with Lamictal.

I am BPII. I take 100mg Seroquel at bedtime along with Lamictal 200mg. In the am I take the Cymbalta 60mg.

Good luck!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:betternow thread:460241
URL: http://www.dr-bob.org/babble/20050222/msgs/462067.html